Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Estimates for negative eigenvalues of a random Schrödinger operator


Authors: O. Safronov and B. Vainberg
Journal: Proc. Amer. Math. Soc. 136 (2008), 3921-3929
MSC (2000): Primary 47F05
Published electronically: May 28, 2008
MathSciNet review: 2425732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47F05

Retrieve articles in all journals with MSC (2000): 47F05


Additional Information

O. Safronov
Affiliation: Department of Mathematics and Statistics, University of North Carolina at Charlotte, 9201 University City Boulevard, Charlotte, North Carolina 28223
Email: osafrono@uncc.edu

B. Vainberg
Affiliation: Department of Mathematics and Statistics, University of North Carolina at Charlotte, 201 University City Boulevard, Charlotte, North Carolina 28223
Email: bvainbe@uncc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09356-8
PII: S 0002-9939(08)09356-8
Keywords: Eigenvalue estimates, random Schr\"odinger operators
Received by editor(s): May 11, 2007
Received by editor(s) in revised form: September 26, 2007
Published electronically: May 28, 2008
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.